# SDR AALA202404160266

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 35,147 hours, 15,045 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Part number: 115A16101
- Part serial: STR16490
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 35,147 hours, 15,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INSPECTION REVEALED CRACK ON THE SURFACE. REPLACED PIN ON HORIZONTAL STABILIZER (AALA2024041602660) AND (AALA202404161206). PER AMM 55-10-10.
